# SDR DLL14991489

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- Engine: Rroyce RB211524B4
- System (JASC): 7320 · Fuel Controlling System
- Part: Ps2 Line
- Part number: LK55914
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NACELLE NR 2 OVERHEAT ILLUMINATED ALONG WITH NR 2 ENG NAC/PYLON OVERHEAT, A & B ILLUMINATED.  FOUND PRSOV PS2 LINE LEAKING.  REPLACED LINE AND LEAK CHECKED.   PERFORMED HIGH POWER RUN PER PFHB.  NO FAULTS       DETECTED.
